Revista Colombiana de Matemáticas is a semiannual publication of the Sociedad Colombiana de Matemáticas produced together with the Universidad Nacional de Colombia (Bogotá), aimed to the national and international mathematical community. It is published semi-annually in both hard copy and electronic format. Its contents are reviewed in MATHEMATICAL REVIEWS, MATHSCINET, ZENTRALBLATT FÜR MATHEMATIK, PUBLINDEX, SciELO and SCOPUS.
The Revista Colombiana de Matemáticas invites publishers of similar journals to establish exchange agreements.
Volume 52 No. 1 – 2018